# SDR FDEA201709292786

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE RIB DOUBLER AT STA XOS 906 FOUND CRACKED.  RIB DOUBLER REMOVED PER SRM 51-31-01-0G AND FABRICATED NEW RIB DOUBLER   PER DOUGLAS DRAWING ARB3954 REV K. INSTALLED NEW RIB DOUBLER AT RH WING FIXED L/E   AT XOS 906 PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
